# SDR FDEA201106042116

- Difficulty date: June 4, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975210
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6L HAS CORROSION ON FLANGE AT FRAME 27.  REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION AND SPLICES REF IAW SRM 53-10-16 FIG 201A PAGE 208A / 208B.
